# SDR ASOA201000266

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 18,385 hours, 15,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT MAIN PAX DOOR HARD TO OPEN AFTER FLIGHT ENDS, HANDLE DIFFICULT TO RAISE.  C/W LUBRICATION AND OPERATIONAL CHECK TO PAX DOOR IAW AMM 52-11-00
